brain-icon
Pain due to mobile usage
Whenever I use mobile or laptop in a moving vehicle like Car, bus, train or flight I get head ache and will uncomfortable in my stomach. This stomach uncomfortableness will continue for two days which will also make my head pain or feeling like unwell.
80 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phanindra V V
Ayurveda 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi. Your metabolism is not proper it seems. Visit nearby Ayurveda doctor for detailed evaluation of rasa kshaya abd treatment plan.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swarup Kumar Ghosh
General Physician 24 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

My adv the best homeo doctor consult practo.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.